Browsing by Author Krtinić, Đorđe

Showing results 1 to 16 of 16
Issue DateTitleAuthor(s)Rank
1-Sep-2020Cauchy–Schwarz inequalities for inner product type transformers in Q <sup>∗</sup> norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
2021Existence and Uniqueness of Solutions of Some Cauchy Problems for the Emden–Fowler EquationKrtinić, Đorđe ; Mikić, Marija M23
1-Jan-2021Extensions of the arithmetic–geometric means and Young's norm inequalities to accretive operators, with applicationsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21
25-Jan-2011A functional calculus for unbounded generalized scalar operators on Banach spacesKečkić, Dragoljub ; Krtinić, Đorđe M22
1-Jan-2013Landau and Grüss type inequalities for inner product type integral transformers in norm idealsJocić, Danko ; Krtinić, Đorđe ; Moslehian, Mohammad SalM22
2021Laplace transformers in norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
1-Jan-2007A matricial analogue of Fejer's theory for different types of convergenceKrtinić, Đorđe M22
1-Jan-2017Note on asymptotical behavior of solutions of Emden-Fowler equation and the existence and uniqueness of solution of some Cauchy problemKrtinić, Đorđe ; Mikić, Marija M23
1-Jan-2013A note on infinite descent principleKnežević, Miljan ; Krtinić, Đorđe M24
15-Jul-2019A note on the paper “Norm inequalities in operator ideals” [J. Funct. Anal. 255 (11)(2008), 3208–3228]by G. LarotondaJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21a
2019O zadače Koši dlja obobščennogo uravnenija tipa Emdena-FauleraKrtinić, Đorđe ; Mikić, Marija M23
20-Sep-2010On Laplacian like energy of treesIlić, Aleksandar; Krtinić, Đorđe ; Ilić, MilovanM21a
1-Jan-2019On the Cauchy problem for a generalized Emden–Fowler-type equationKrtinić, Đorđe ; Mikić, Marija M23
1-Jan-2018Refinement of Hermite-Hadamard type inequalities for s-convex functionsKrtinić, Đorđe ; Mikić, Marija M23
1-Jan-2018Refinements of inequalities related to Landau–Grüss inequalities for elementary operators acting on ideals associated to p-modified unitarily invariant normsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan ; Melentijević, Petar ; Milošević, StefanM22
1-May-2010Schur-Laurent multipliers for block matrices and geometric characterization of continuous matricesJocić, Danko ; Krtinić, Đorđe M21